Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What does fatigue and pain in the legs and hand indicate after having suffered from malaria and typhoid ?

Since two days I am having exhaustion and pain in my legs,particularly the left one and also in my right hand. few days back i had sore throat , though no cold. my head is also aching now and then... what could be this? i have suffered from malaria and typhoid since the last 10 months. I was okay since the past 2 months? my age is 20, female.
Asked On : Wed, 31 Aug 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
Does not seem to be related to your previous illness, you have mentioned in any way
as you were OK for last two months. At present you have bodyache with headache
seems likely to get fever as well may be some new infection like virus. take parcetamol
for 2 to 3 days if no relief consult your Doctor. If fever take rest as well. Thank
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor